# SDR SWAA2021072919970

- Difficulty date: February 19, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD WEB HAS A BROKEN NUTPLATE / REMOVED AND REPLACED ACB SUBTHRESHOLD WEB NUTPLATE P/N FBL 10136C3-1 IAW SRM 51-40-02 AND DWG 146A8340-REV- 89004U 19FEB20
